MISUSE of STEROIDS for developing Artificial Abs in GYMs
Category : ज़ायरोपैथी एक नया दृष्टिकोण
I have already published an article on this subject earlier. But, probably no one paid heed to it, because most of us want to remain ignorant till we get into the problems ourselves.
Yesterday, a 6 Ft young lad Rinku aged 25 came to me with acute jaundice condition. His Total Billurubin – 52.39, Billurubin Direct- 35.56, Protein-5.5, Albumin-2.5, Creatinine-2.48 and Hb-9.1. He just got discharged from hospital after one week. He has sever infarcts in liver and his kidneys have enlarged. When enquired how he managed this condition? He narrated a strange story.
Rinku said that he has no bad habits. He neither smokes nor takes alcohol in any form. He everyday went to Gym for bodybuilding. After some time he was introduced to steroids for developing ABS. He took 8 shots of steroids weekly once and nothing else. His ABS did not develop instead his liver and kidneys enlarged. Liver has enlarged so much that it has cracked and blocked the passage of bile. Kidneys are indicating loss of CMD.
Presently the condition is quite critical. We have recommended combination of supplements for recovering Liver and Kidney. It is likely that if Rinku takes recommended supplements, he may recover back.
We request the youth of our nation, not to get into short cuts for body building, instead exercise well, take proper balanced diet and take steroid free supplements.
Forward this message to the each and everyone you know, it might become a boon for someone with similar problems or someone who has lost hope.